# SDR AALA981310

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER CRACKED 15L STA 720C AFT SIDE OF ICE LIGHT AT END OF STRINGER.  REPAIRED STR 15 LT AFT SIDE OF ICE LIGHT STA 720C PER SRM 53-10-3.  TST:  70,062 HOURS.  CYCLES:  49,889.  (X)
